# SDR UPS203644

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN  C-CHECK, MAINTENANCE FOUND CRACKED FRAME ON STA 760, LBL 72, WL 205.  REPAIRED IAW B727-5310-7117-A.
